# SDR DALA2017070705279

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1022, LONGERON 14R. THE DAMAGE WAS REMOVED AND A NEW SECTION OF FRAME WAS FABRICATED AND INSTALLED IAW SRM 53-00-06-2R, AND DWG 9912243, REV JB.
